MathSciNet Relay Station
MathSciNet bibliographic data
MR935098 82-04 (82A43 82A51)
Kantor, Yacov; Hassold, Gregory N. Topological entanglements in the percolation problem. Phys. Rev. Lett. 60 (1988), no. 15, 1457–1460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement